# SDR REXA2015030200117

- Difficulty date: February 26, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 15,636 hours, 15,278 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FACE OF FS 621 BULKHEAD, CHAFED AT 11 PLACES BETWEEN WL87.5 & WL103.5, LBL 27.5 & RBL 36.2, WITH MAX DEPTH OF 0.007 INCHES DEEP.  REPAIRED IAW REO 601R-53-61-5446.
